2019
Том 71
№ 7

All Issues

Khoang Van Lai

Articles: 3
Article (Ukrainian)

Application of splines to the approximate determination of the classical solution of the Cauchy problem for a second-order quasilinear equation

Khoang Van Lai

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 501–506

Article (Ukrainian)

Difference schemes of optimal type for an approximate solution of parabolic equations (Banach case)

Khoang Van Lai, Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 39-46

Article (Ukrainian)

Difference schemes of optimal type for the approximate solution of parabolic equations

Khoang Van Lai, Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 623–629